# SDR SWIA202054066

- Difficulty date: September 30, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 IS CORRODED ON THE FORWARD FACE BETWEEN STRINGER 26L AND STRINGER 26R.  C-CHECK RO 11/12/2020.  LOCATED AND DRILLED RECEIVED PART SH670-31357-5S, IAW CRJ 700 SRM.  SEE CAMP CONTINUE CARD NR 21607118 FOR MAINTENANCE PERFORMED.  NO WEIGHT CHANGE.  COMPLIED WITH M-337 AND M131.
